

PSCIOC MEETING AGENDA

WEDNESDAY, FEBRUARY 22, 2023

9:00 A.M. - 4:00 P.M. EST

Delta Hotel Ottawa City Centre

Meeting Room: Richelieu

BREAKFAST: 8:00 A.M. – 8:55 A.M. EST Room: Chaudière

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	EXPECTED OUTCOME	LEADS
	9:00 – 9:10 a.m.	Welcome	Welcome, Land Acknowledgement and roundtable introductions		Paul Wagner, PSCIOC Co- Chair, GoC
1	9:20 a.m. (10 min)	Secretariat	 <u>Objective:</u> A) Approval of Record of Decision from Sept. 29, 2022, in-person meeting, Toronto, ON (TAB 1A) B) Acceptance of February 22, 2023, Meeting Agenda (TAB 1B) 	For approval For approval	Lead: Paul Wagner, PSCIOC Co- Chair
2	9:20 – 10:30 a.m. (70 min)	FPT DMs' and Ministers' Tables on Digital Trust and Cybersecurity	 This is intended as a PSCIOC discussion on outcomes of the Ministers' January Symposium in advance of the discussion at the JC meeting. PSCIOC governance structure and alignment with FPT DMs' and Ministers' Tables on Digital Trust and Cybersecurity (TAB 2) Objective: Debrief on the outcomes of the January Ministers' Symposium in BC. Discussion on the development of a pan-Canadian workplan for the Ministers' Table on Digital Trust and Cybersecurity. 	Governance and alignment between PSCIOC and FPT DMs' and Minister' Tables	Lead: Paul Wagner, PSCIOC Co- Chair CJ Ritchie, PSCIOC Co- Chair



			 Roundtable discussion on aligning the FPT Ministers' and DMs' Table to the Councils (PSCIOC and JC). Discussion on the work of the Councils' working groups and communities of practice to ensure that groups are directly supporting the main priorities of the councils. Determine if additional groups are required or groups that need to be sunset. Review PSCIOC Terms of Reference to reflect any changes required to the governance and mandate of the PSCIOC to the work on Digital Trust and Credentials and the new DMs' and Ministers' Tables. 		
	10:30) – 10:40 a.m.	BREAK		
3	10:40 - 11:20 a.m. (40 min)	Cybersecurity	 Objective: National CISO Committee on Information Protection (TABs 3A &3B) Outcomes from the FPT Ministers' January discussion on cybersecurity related to direction / activities for the group going forward. Updated Cybersecurity Capabilities Matrix. Information on what jurisdictions have implemented to deal with cyber threats. 	Follow up from September meeting.	Lead: CJ Ritchie, PSCIOC Co-Chair National CISO CIP: Martin Dinel, AB Gary Perkins, BC (virtual participation)



4	11:20	PSCIOC	Objective (TAB 4)		Lead: Paul
	– 11:50 a.m. (30 min	members- only site	 Update by the IM Task Team on options to refresh the PSCIOC members-only site from a repository to an interactive, dynamic, and collaborative platform that would gather all the information that is collected from the Council. A platform that would allow users to seamlessly browse and search and facilitates better use of information to help drive insights. 	Approval of proposal, funding, and next steps	Wagner, PSCIOC Co- Chair Tracy Wood, IM Task Team Lead ICCS: Dan Batista Brent Cartier Maria Luisa Willan
5	11:50 a.m. – 12:00 p.m. (10 min) 12:0	PSCIOC Finances 0 – 1:00 p.m.	 Seeking funding approval for next steps. Objective: (TABs 5A & 5B) PSCIOC Treasurer's Report PSCIOC Financial Report (TAB 5A) PSCIOC Members' contributions for 2023 -2024 (TAB 5B) LUNCH – Chaudière room 	Financial position of PSCIOC	Lead: CJ Ritchie, PSCIOC Co-Chair Sean McLeish, PSCIOC Treasurer
6	1:00 – 1:45 p.m. (45 min)	GoC Enterprise Approach	 Objective: (TAB 6) Shared Services Canada 3.0: Delivering Shared Infrastructure Services to the Government of Canada Future of Work: Enabling Technology Outline Shared Services Canada (SSC)'s role in delivering information technology (IT) services for the federal government SSC's Future of Work vision to create a modern, agile and fully digitally enabled public service that will demonstrate value for Canadians Identify how SSC can collaborate with Provincial and Territorial partners to support Future of Work outcomes for Canadians 	Identify opportunity for collaboration between SSC and PT partners to support future of work outcomes for Canadians	Lead: Paul Wagner, PSCIOC Co- Chair Scott Jones, Executive Vice President, Shared Services Canada

T			
	1:45 – 2:05 p.m.	BREAK	

		•							
	IN CAMERA SESSION								
7	2:05 – 3:45 p.m.	Jurisdictional Information Sharing	Objective: Jurisdictional Roundtable		Lead: CJ Ritchie, PSCIOC Co-Chair, BC				
	(85 min)	PSCIOC Members had requested for a roundtable to be a standing in-camera item at all in person meetings	 SWAT Team discussion OR/ Jurisdictions to highlight their current/emerging priorities, initiatives and challenges using their information sharing report as basis for discussion. PSCIOC Information Sharing Analysis (TAB 7A) – for reference. (Time allocated for each member is approx. 5-7 minutes or roundtable on specific topics for discussion) OR/ Review the latest jurisdictional scan results for further discussion (TAB 7B) OR/ roundtable discussion on 2023 tech trends: 	Roundtable Opportunity for members to table items for discussion or to identify specific areas for potential collaboration or action by PSCIOC. Members to provide direction on PSCIOC Bring Forward Agenda	PSCIOC Members				
	(15 min)		 The Metaverse Generative AI Zero Trust Security Recession preparation Smart technologies and cybersecurity Data Models: data lake (lakehouse) and data fabric (mesh) Circular economy - reducing environmental impact PSCIOC Forward Agenda Members to confirm items for the bring forward agenda from the in-camera discussion. 						



-		and the second s			
8	3:45 – 4:00 p.m.	Secretariat	Objective: A) Review PSCIOC Action Items	For information	Lead: Paul Wagner, PSCIOC Co-
	(15 min)		 B) Updates Reports from PSCIOC sub- committees and working groups: ICT Policy CoP (TABs 8A to 8C) IT Procurement CoP (TABs 8D & 8F) Microsoft Office 365 WG (TABs 8G to 8I) 	/ feedback	Chair
			C) Next PSCIOC in-person meeting: September 21, 2023 (location: TBC)		
			 D) PSCIOC Teleconferences: Wednesday, April 19, 2023 - 12:00 pm EDT Tuesday, May 16, 2023 - 12:00 pm EDT Tuesday, June 27, 2023 - 1:00 pm EDT Thursday, August 24, 2023 - 12:00 pm EDT 		
9			PSCIOC EVALUATION FORM (TAB 9)	Please comple	te evaluation form
	4:00 p.m.	Adjournment o	f PSCIOC Meeting	1	
	5:50 p.m.		Delegates to meet in the lobby of the Delta Hotel to board bus for dinner.		
			OFFICIAL JOINT COUNCILS' DI & PRESENTATION OF ICCS HEINTZMAN LEADERSHI		
		Nation	al Arts Centre / Centre Natio	nal des Ar	ts
			Rossy Pavillion		



(1 Elgin Street, Ottawa)

Pre-Dinner Reception: 6:20 – 6:50 p.m. ICCS Heintzman Leadership Award presentation: 7:00 p.m. Official Dinner: 7:30– 9:00 p.m.

Business Attire

The National Arts Centre (NAC) is Canada's bilingual, multi-disciplinary home for the performing arts. The NAC presents, creates, produces, and co-produces performing arts programming in various streams—the NAC Orchestra, Dance, English Theatre, French Theatre, Indigenous Theatre, and Popular Music and Variety—and nurtures the next generation of audiences and artists from across Canada. The NAC is located in the National Capital Region on the unceded territory of the Algonquin Anishinabeg Nation.

For reference: Jurisdictional Roundtable discussion	
PSCIOC – 2022 Jurisdictional Scans (15)	
PEI Jurisdictional scan on legislation and policy related to information and cyber security (January 19, 2	.022)
NL Tax Administration System (January 24, 2022)	
NT Enterprise Architecture (February 14, 2022)	
PEI Devices for non-gov users (March 3, 2022)	
NL IT/IM Positions and Scales (April 26, 2022)	
NB Student Financial Services (May 6, 2022)	
NL Cloud framework agreement (May 12, 2022)	
NB Fleet Management software (June 3, 2022)	
AB INFRA Facility Info Systems (July 5, 2022)	
NU GitHub site (July 12, 2022)	
PEI Scheduling solutions (August 16, 2022)	
NB Refresh of OCIO mandate (September 6, 2022)	
NB Cloud Services (October 3, 2022)	
NL scan on mobility (October 24, 2022)	
NB Operational Models for Organizations with Multiple CXM Platforms (December 15, 2022)	
PSCIOC – 2021 Jurisdictional Scans (18)	
PEI Occupational Health & Safety needs (February 10, 2021)	
TBS Green IT (February 11, 2021)	
NFL Mainframe support, modernization and/or transition (February 17, 2021)	
NT Bring Your Own Device Programs (BYOD) (February 22, 2021)	
NB Emissions output based pricing system registry (March 19, 2021)	
PEI Policy for Staff, Vendors and NDA (March 30, 2021)	
TBS-SSC Work related to data, roadmap, M365, UEM platform (April 20, 2021)	
AB Act respecting First Nations, Inuit and Métis children, youth and families (April 30, 2021)	
BC Request for contact information for individuals responsible for data centre services (June 9, 2021)	
NL Office Productivity and Online Collaboration Tools (June 15, 2021)	
PEI RFI Contact and experience with Threat Risk Assessment (August 9, 2021)	



NU Enterprise Resource Planning (September 9, 2021) NB Privileged Identify Management (PIM) and Privileged Access Management (PAM) systems (October 13, 2021) PEI Standardized Email Signatures (October 21, 2021 NB Implementation of new technologies (October 25, 2021) NB Online Property Tax Solution (November 5, 2021) AB Assistive Technology (November 15, 2021) NB Courtroom Modernization (November 17, 2021)